UM

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
Authors:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
Favorite  |  View/Download:19/0  |  Submit date:2018/10/30
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
Authors:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
Favorite  |  View/Download:5/0  |  Submit date:2019/01/17
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
Authors:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
Favorite  |  View/Download:4/0  |  Submit date:2018/10/31
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
Authors:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/31
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
Authors:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
Favorite  |  View/Download:22/0  |  Submit date:2018/10/30
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite  |  View/Download:25/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite  |  View/Download:12/0  |  Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 76,Issue: 3,Page: 605-616
Authors:  Huang, Yun-Chi;  Lei, Siu-Long
Favorite  |  View/Download:20/0  |  Submit date:2018/10/30
Block Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks  Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion  Divide-and-conquer Strategy  Fast Fourier Transform  Time-space Fractional Partial Differential Equations  
Special Issue for the 11(th) East Asia SIAM Conference Preface Journal article
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2017,Volume: 7,Issue: 4,Page: I-II
Authors:  Hu, Guanghui;  Lei, Siu-Long;  Vong, Seak-Weng
Favorite  |  View/Download:8/0  |  Submit date:2018/10/30
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:14/0  |  Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability